# SDR SWAA2022062822462

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 54,466 hours, 37,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Aft Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR ESCAPE SLIDE STICKING OUT AND CATCHING DOOR FRAME / [01] RESECURED LEFT AFT ENTRY ESCAPE SIDE DOOR AS REQUIRES. IAW AMM 25-66-01
